All Journal Entries Journals

wtf was i thinking?!

Apr 14, 2009 - 8 comments

I woke up this morning at 6 in the morning to begin wds! I didnt think it was going to effect me like it is. I only had 30 pills. ******* me i made it 80 days clean time and messed it all up with one bottle. My stomach is so messed up most people on here say they dont throw up but for some reason i do. I gotta make it outta the house to get some immodium. I havent ate anything all day cuz im scared its just going to come back up. I hope i can make it this time i know i dont want to feel like this ever again. I had to call off work and thats not an easy thing to do if u cant find somebody to work for ya u gotta bring in a doctors note. I cant afford to see a doc for other problems why would i go when i know whats wrong with me and its just going to take a couple of days!

Comments
Post a Comment
611067 tn?1458591483
by HelpinUtah, Apr 14, 2009
I'm glad you are posting and getting support!  I know you feel like you've failed yourself but do not look back - look forward!  YOU CAN MAKE IT!  Take those baby steps and stay strong!  You'd better be good or I'm coming out there and kicking your butt!  LOL!!!  And, Gizzy has that boot you know!  :)  

I am sorry you're feeling so rotten, but remember how you feel today and let that be a deterent from relapsing again!  You know I love you, but I'm going to give you some tough love sweetie!  I want to see you succeed and I KNOW you CAN do it!

Get yourself those vitamins that have helped you in the past!  I'm rooting for you and you are always in my prayers!  

Hugs & loves!
~~Janet
xoxoxoxoxo

340590 tn?1290952141
by cathy5841, Apr 14, 2009
aww sweetie, you will get through this.  i sure hope you learned from this relapse...nothing changes if nothing changes.  heather, this too shall pass, but what happens next time.  i love ya hun and i will be prayin for you.  you know where i am if you need me....

748895 tn?1233592727
by LyndsieLawry15, Apr 14, 2009
I think your throwing up is a good thing cuz its releasing all the pills you took. and getting it out of your system. When it's all out you'll stop puking. Try to eat a little of something like bread and sprite. I am sorry you have to go through this. I have been throught the same exact thing. But I have been clean. Just try to get some rest. And have someone tou trust take control of your pills.

442658 tn?1563386491
by merrymaria, Apr 14, 2009
you can do it heather...you made it 80 days and you know what to expect with the wds.  it will get better and better as everyday passes.  i know it s bad right now but hang in there..i m here for ya girl if you want to pm me..love ya..maria

452063 tn?1324074916
by corey411, Apr 14, 2009
Hi Sweetie, I'm so sorry that you are going through this again. Wish I lived closer so I could bring you some Immodium. Everytime that I had to detox got harder....if not physically then mentally. You gotta do whatever it takes to stay clean Heather. I know that you are not going to want to hear this but you know that I care and would rather have you mad at me than not to at least think deeper about this. You are doing exactly what I did. I kept detoxing and relapsing because I wasn't changing anything else in my life. There is a quote that I forget who coined..."Insanity is continuing to try to solve the same problem with the same solution". You need to think about getting more help. NA, counseling, rehab getting rid of your source no matter ..ect . I can hear the reasons why you can't....work, money...ect. This is SO important. It can mean ending up in prison and losing everything...even your life. I so want what is best for you. I know that you would be so much happier if you could go back and visit your sisters. Please know that I am here for you and want only the best for you. Love, Corey

623065 tn?1275503695
by heathag, Apr 14, 2009
Thanks for all the comments you guys. I really needed some lifting up! And i know ur all right. I hope i learn from this time but i didnt the last. I just hope i dont feel like this tom. i have to make it to work. I got grandpa out getting immodium i'll have to get back on my vitamins next weds. I just feel so damn stupid! Thanks again guys love ya heather

611067 tn?1458591483
by HelpinUtah, Apr 14, 2009
Corey:
Great advice!  

Heather, I know you've heard all this stuff before, but we love you and want you to succeed.  I've told you before that I do not have children and I have really taken to you as if you were my daughter!  You need to be strong enough to tell others "do not give me those pills."  And, try to find a support system at home, your hubby, a friend, someone!  I also do not want to see you in prison or worse!  

Love ya bunches!  
Hugs and kisses,
Janet

547913 tn?1317355667
by jimi1822, Apr 14, 2009
Heathag,

               You have my Prayers and Blessings. But GOD needs You to be Strong!!!! Thank GOD it was only 30 pills
                or You would have to go through hell again. Pick Yourself up and Carrie On (NO MORE PILLS!!!!!) You are
                going to experience discomfort but You knew that when You took the pills. Get some immodium, stay hydrated
                and in about a week You will feel much better.


                                                                                  May GOD Grant You Strength, Courage, and Determination!!!

                                                                                                                                  
                                                                                                             Love and Light.....

                                                                                                                            jimi (little wing :o)

Post a Comment